# SDR ACE08282004

- Difficulty date: August 28, 2004
- Submitted: September 4, 2004
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 42,322 hours, 43,473 cycles
- Engine: Pwa PT6A60A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 1144300665
- Condition: Missing
- Location: Fuselage
- Part time: 42,322 hours, 43,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSPECTION OF THE AREA, FOUND STRINGER CLIP PN. 114-430066-5 NEVER INSTALLED AND THE BULKHEAD AT FS 363.25 HAD CRACKS IN THE FLANGE ABOVE AND BELOW THE MISSING CLIP LOCATION.
